User menu

On strongly just infinite profinite branch groups

  1. Barnea, Amer Math Soc Amer Math Soc, 1, 363 (2011)
  2. Bass, Algebra, 4, 1091 (1976)
  3. Bergman, Algebra, 127 (1989)
  4. Bondarenko, Math Math, 4, 95 (2010)
  5. Burger, Math Inst Hautes Sci Math Inst Hautes Sci, 6, 92 (2000)
  6. Caprace, Groups, 7, 375 (2011)
  7. Carbone, Appl Algebra Algebra, 8, 212 (2008)
  8. Cornulier, Algebra, 9, 2337 (2006)
  9. Dixon, Lond Math Soc Lond Math Soc, 10, 580 (1986)
  10. Fuchs, Math Math, 12, 36 (1970)
  11. Grigorchuk, Math Math, 184 (2000)
  12. Hartley, Z, 14, 168 (1979)
  13. Higman, Math Debrecen Math Debrecen, 15, 221 (1954)
  14. Kallman, Math Math, 16, 164 (2000)
  15. Khelif, Math Acad Sci Paris Math Acad Sci, 17, 342 (2006)
  16. Liebeck, Eur Math Soc Eur Math Soc, 18, 939 (2010)
  17. Nikolov, Lond Math Soc Lond Math Soc, 20, 30 (2004)
  18. Nikolov, Math Math, 21, 190 (2012)
  19. Riehm, Math Math, 23, 92 (1970)
  20. Rosendal, Math Math, 24, 2 (2008)
  21. Rosendal, Symb Symb Log, 25, 184 (2009)
  22. Shalom, Funct Anal Funct Anal, 26, 1631 (2013)
  23. Thomas, Theory, 27, 401 (1999)
  24. Tsankov, Proc Amer Math Soc Amer Math Soc, 29, 141 (2013)
Bibliographic reference Le Maître, François ; Wesolek, Phillip. On strongly just infinite profinite branch groups. In: Journal of Group Theory, Vol. 20, no.1, p. 1-32 (2017)
Permanent URL http://hdl.handle.net/2078.1/197239